# SDR P5CA2022092700184

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW LE CAVITY ILES 450 RIB SUPPORT V-LINK FASTENER HOLE ELONGATED (LHW L/E CAVITY ILES 450 RIB SUPPORT V-LINK FASTENER HOLE REWORKED AS PER RI-57-00-15894 REV A)
